# SDR SIMA20160407004

- Difficulty date: April 7, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,008 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CTR OMEGA BEAM BETWEEN FRAME 33 & 34.  REPAIRED CTR OMEGA BEAM IAW SRM 53-00-10 FIGURE 203 SHEET 1.
